# SDR FDEA201708162239

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532704902000
- Condition: Corroded
- Location: Frames 75-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK SCALOP IN MAIN DECK CARGO BETWEEN FRAMES 76 AND 77, Y450.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16, FIG 201.  MAJOR REPAIR.
